# SDR SWAA2013080518849

- Difficulty date: July 29, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 21,916 hours, 9,848 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB 120.30 CRACKED AT NR 3 VERTICAL STIFFENER LOWER END.  REPAIRED RIB IAW SRM.
